# SDR ASAA12511217

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 12,057 hours, 3,736 cycles
- System (JASC): 4960 · APU Controls
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DID NOT SHUTDOWN WHEN APU SWITCH POSITIONED TO OFF AT ETOPS EXIT POINT.  APU CONTINUED PRODUCING NORMAL VOLTS AND FREQS FOR DURATION OF FLIGHT.  CYCLED APU SWITCH NORMAL SHUTDOWN OCCURRED.  PERFORMED MULTIPLE MORE START RUN SHUTDOWN CYCLES NO DEFECTS NOTED.  SYSTEM CHECKS NORMAL PER 49 11 00 860 802.
